On the invariants of Bertrand trajectory surface offsets


Kucuk A., Gursoy O.

APPLIED MATHEMATICS AND COMPUTATION, vol.151, no.3, pp.763-773, 2004 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 151 Issue: 3
  • Publication Date: 2004
  • Doi Number: 10.1016/s0096-3003(03)00534-4
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.763-773

Abstract

Dual characterizations of the Bertrand offset-surfaces are given and some results are obtained in terms of their integral invariants. A new characterization of Bertrand offsets of developable surfaces is given. Moreover, some relationships between the area of projections of spherical images of Bertrand offsets of trajectory ruled surfaces and their integral invariants are obtained. (C) 2003 Elsevier Inc. All rights reserved.